# SDR USAA951148

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654585541
- Condition: Corrosion
- Location: Bs 940-993
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND 10 INCH BY 2 INCH CORRODED AREA, RBL 53, BS 940 TO BS 993, RIGHT AFT DOOR.  REPLACED Z-ANGLE.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
